Alert archive / New York / Special Weather Statements in 2020
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 11, 2020, 12:09 AM EDT for Erie County, New York. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2020, 12:09 AM EDT (04:09 UTC)
- Expired
- Jun 11, 2020, 1:00 AM EDT
- In force
- 51 min
- Issued by
- NWS Buffalo, NY
County Erie County, NY
The radar
The Buffalo radar (KBUF), 9 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 633 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
037
WWUS81 KBUF 110409
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
1209 AM EDT Thu Jun 11 2020
NYZ010-110500-
Northern Erie-
1209 AM EDT Thu Jun 11 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ERIE
COUNTY...
At 1207 AM EDT, strong thunderstorms were clustered over Depew,
moving east at 45 mph.
Winds in excess of 30 mph are possible with these storms. Of greater
concern will be a period of heavy rain that will likely cause some
underpass flooding as well as ponding on area roadways. Doppler
radar estimates that a half inch of rain has fallen between 11 PM
and midnight with another half inch possible. The greatest impacts
from the heavy rain will be in the Buffalo metro area.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, Kenmore,
Depew, Tonawanda, Amherst, Lancaster, Williamsville, Elma, Small Boat
Harbor, Blasdell, Elma Center, Woodlawn Beach State Park and Clarence
Center.
This includes Interstate 90 between exits 56 and 49.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Buffalo.
LAT...LON 4298 7889 4301 7856 4282 7856 4278 7882
4278 7886 4277 7887
TIME...MOT...LOC 0407Z 252DEG 41KT 4288 7872
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 10, 6:57 PM EDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jun 10, 6:57 PM EDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
657 PM EDT Wed Jun 10 2020
.SYNOPSIS...
A cold front pushing through the region later tonight will generate
some showers and possibly some gusty thunderstorms...but more
importantly will lead the way for cooler more comfortable weather
Thursday and Friday. It will become even cooler for the weekend in
the wake of a second cold front.
&&
.NEAR TERM /THROUGH THURSDAY/...
Fair weather early this evening. Convection ahead of an approaching
cold front will cross the region later tonight. Slight risk for
severe storms...after 03z far western counties...05z Finger Lakes...
and after 06z Eastern Lake Ontario region.
It will turn windy late tonight and Thursday morning in the wake of
the cold front across the Niagara Frontier, with wind gusts
approaching 40 mph northeast of Lake Erie. The strongest winds will
be early in the morning, with 30-35 mph gusts then continuing for
the rest of the day across the Niagara Frontier and Jefferson
County. Elsewhere gusts of 20-30 mph will be common.
The main area of showers and scattered storms will exit the eastern
Lake Ontario region early Thursday morning. The cold front looks to
move through the area in several pieces, the last frontal segment
may produce a few more scattered showers in Western NY in the
morning, and midday to early afternoon east of Lake Ontario.
Otherwise the rest of Thursday will be mainly dry. A much cooler and
less humid airmass will arrive behind the front. Highs will reach
the lower 70s across Western NY, and upper 70s east of Lake Ontario.
Dewpoints will fall back to the 50s by afternoon.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Thursday night a narrow surface ridge will traverse the eastern
Great Lakes, providing dry weather and partial clearing. Lows will
drop into the 50s in the newly arrived refreshing airmass.
A mid level trough will sharpen over Quebec Friday, sending another
cold front southeast across our area during the afternoon. The front
is moisture starved, but may provide enough forcing to interact with
local lake breeze boundaries and produce a few scattered showers
from midday through the afternoon. Stable lake shadows will keep
areas just east of both lakes more sunny, with a lower shower
chance. Highs will reach the low to mid 70s in most areas.
Any showers will end early Friday evening as the cold front departs.
The mid level trough axis will cross the eastern Great Lakes
overnight into Saturday morning, and combine with post-frontal
northerly upslope flow to produce some increase in cloud cover. The
layer of moisture is quite shallow, so there should just be an
increase in cloud cover Friday night and Saturday with little chance
of any showers. The core of the cool airmass will move across the
eastern Great Lakes for the first half of the weekend. Lows Friday
night will be in the lower 50s on the lake plains, with mid to upper
40s for the Southern Tier and North Country. Highs Saturday will be
in the low to mid 60s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A longwave trough will remain in place across the northeast quarter
of the Nation Saturday night through early next week. While the
longwave pattern is well agreed upon in model guidance, the smaller
scale synoptic details are not. The 00Z ECMWF develops a closed low
over the Ohio Valley Sunday, with the closed low then remaining in
place for several days through the middle of next week. The 12Z GFS
and GEM keep this shortwave more open and progressive, with any
closed low potential off the east coast early next week.
The ECMWF would be the most pessimistic solution as far as our
sensible weather goes, with clouds and a chance of showers most of
the time from Sunday through Wednesday. Meanwhile the GFS and GEM
would be mainly dry through the entire period. Given the model
uncertainty, just trended POPS down a little for Saturday night
through the first half of next week with the relatively better rain
chances over the south and southeast portion of the area.
Cool temperatures over the weekend will slowly warm early next week,
with the warming accelerating by Wednesday as a plume of warmer air
over the Midwest pushes into the eastern Great Lakes, with highs
likely returning to the 80s.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A line of strong thunderstorms will be in place WELL to our west
this evening. This line will be weakening as it approaches the
area late this evening, but still has the potential to produce a
brief period with strong gusty winds and brief CIG/VSBY restrictions
at KBUF/KIAG/KJHW after 03Z. The line will move quickly eastward to
the eastern Lake Ontario region by 09Z, and exit to the east by 12Z
following the progression of a cold front.
A few more scattered showers may develop Thursday morning across
Western NY with the final cold frontal segment, and midday to early
afternoon east of Lake Ontario. There may also be a few hours of
MVFR CIGS during this time along and behind the front. It will turn
quite windy behind the front late tonight and Thursday, especially
northeast of Lake Erie where gusts may reach about 35 knots. Gusts
of 20-30 knots will be common elsewhere.
Outlook...
Friday...Mainly VFR with a chance of afternoon showers.
Saturday and Sunday...VFR/MVFR with a chance of showers.
Monday...VFR.
&&
.MARINE...
Southwest winds will increase in the wake of a cold front overnight
through Thursday on Lakes Erie and Ontario, producing a period of
solid Small Craft Advisory conditions. The strongest winds will be
found on Lake Erie and at the northeast end of Lake Ontario, where
sustained winds may reach 25 knots at times.
Winds will diminish Thursday evening as the pressure gradient
relaxes across the eastern Great Lakes. Another secondary cold front
will cross the area Friday afternoon. West winds will increase ahead
of this front, and may bring another round of Small Craft Advisory
conditions to Lake Ontario during the afternoon and evening.
&&
.TIDES/COASTAL FLOODING...
The combination of very high lake levels an expected increase
in southwest winds behind the cold front on Lake Erie may cause
minor lakeshore flooding along Lake Erie overnight through the
first half of Thurdsay. Water levels are expected to peak at
around 7 feet above low water datum at Buffalo. This will cause
some shoreline erosion, and elevated water levels in Lake Erie
harbors and inlets. A Lakeshore Flood Advisory has been issued
to cover this potential.
&&
.CLIMATE...
A hot and very humid airmass will remain in place this evening.
This heat will approach daily records for our three climate
sites. Below are record highs and record warm low temperatures
for today. Note that the climate day is always based on Standard
Time, so the climate day is 1AM to 1AM EDT on Daylight Time.
Wednesday June 10th Record Highs
Buffalo.....91F 1895
Rochester...94F 1947
Watertown...88F 1974 ** New record set today...90. **
Wednesday June 10th Record Warm Minimum
Buffalo.....69F 1936
Rochester...69F 1936
Watertown...69F 1996
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Advisory from 11 PM this evening to 2 PM EDT
Thursday for NYZ010-019-085.
MARINE...Small Craft Advisory from midnight tonight to 8 PM EDT
Thursday for LEZ020.
Small Craft Advisory from midnight tonight to 11 PM EDT
Thursday for LEZ040-041.
Small Craft Advisory from 8 AM to 8 PM EDT Thursday
for LOZ045.
Small Craft Advisory from midnight tonight to 8 PM EDT
Thursday for LOZ030.
Small Craft Advisory from midnight tonight to 2 PM EDT
Thursday for LOZ042.
Small Craft Advisory from 8 AM to 8 PM EDT Thursday
for SLZ022-024.
&&
SYNOPSIS...RSH
NEAR TERM...Hitchcock/RSH
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Hitchcock/RSH
MARINE...Hitchcock
TIDES/COASTAL FLOODING...Hitchcock
CLIMATE...HitchcockHazardous weather outlook, Jun 10, 4:46 PM EDT, 7 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 446 PM EDT Wed Jun 10 2020 NYZ010-085-112100- Northern Erie-Southern Erie- 446 PM EDT Wed Jun 10 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Lakeshore Flood Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. Strong currents and dangerous swimming conditions are possible Thursday. The combination of high lake levels and wave action may result in some minor lakeshore flooding Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-112100- Chautauqua- 446 PM EDT Wed Jun 10 2020 ...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. Strong currents and dangerous swimming conditions are possible Thursday. The combination of high lake levels and wave action may result in some minor lakeshore flooding Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-021-112100- Cattaraugus-Allegany- 446 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-011>014-112100- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Genesee-Wyoming- Livingston-Ontario- 446 PM EDT Wed Jun 10 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-112100- Jefferson-Lewis- 446 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-112100- Oswego- 446 PM EDT Wed Jun 10 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-112100- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 446 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms tonight. Greatest threat will be damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jun 10, 11:31 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1131 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM NON-TSTM WND GST NIAGARA FALLS AIRPORT 43.12N 78.93W
06/10/2020 M63 MPH NIAGARA NY ASOS
&&
EVENT NUMBER BUF2000822
KRALocal storm report, Jun 10, 11:34 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1134 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG 1 SSE PENDLETON CENTER 43.10N 78.77W
06/10/2020 NIAGARA NY SOCIAL MEDIA
TREES DOWN ON POWER LINES ON CAMPBELL BLVD.
&&
EVENT NUMBER BUF2000823
KRALocal storm report, Jun 10, 11:47 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1147 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG NIAGARA FALLS 43.09N 79.02W
06/10/2020 NIAGARA NY SOCIAL MEDIA
TREE DOWN ON A HOUSE ON 76TH STREET IN NIAGARA FALLS.
&&
EVENT NUMBER BUF2000824
KRALocal storm report, Jun 10, 11:50 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1150 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM MARINE TSTM WIND BUFFALO 42.88N 78.89W
06/10/2020 M51 MPH LEZ041 NY C-MAN STATION
&&
EVENT NUMBER BUF2000825
KRASpecial weather statement, Jun 10, 11:51 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1151 PM EDT Wed Jun 10 2020
NYZ012>014-020-021-110445-
Cattaraugus-Allegany-Ontario-Livingston-Wyoming-
1151 PM EDT Wed Jun 10 2020
...AN AREA OF STRONG STORMS WITH GUSTY WINDS WILL AFFECT
WYOMING...NORTHEASTERN CATTARAUGUS...LIVINGSTON...NORTHERN ALLEGANY
AND SOUTHWESTERN ONTARIO COUNTIES...
At 1148 PM EDT, an area of strong storms with a line of gusty winds
ahead of these storms will impact the area.
Winds in excess of 40 mph are possible.
Locations impacted include...
Geneseo, Dansville, Letchworth State Park, Perry, Warsaw, Mount
Morris, Conesus, Arcade, Hemlock, Portageville, Honeoye, Varysburg,
Groveland, Springwater, Sheldon, Canadice, Nunda, Eagle, Pike and
Castile.
This includes Interstate 390 between exits 4 and 7.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4244 7846 4281 7846 4281 7743 4258 7742
4258 7766 4253 7766 4253 7772 4244 7773
TIME...MOT...LOC 0348Z 269DEG 30KT 4260 7829
ReynoldsSpecial weather statement, Jun 11, 12:09 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1209 AM EDT Thu Jun 11 2020
NYZ010-110500-
Northern Erie-
1209 AM EDT Thu Jun 11 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ERIE
COUNTY...
At 1207 AM EDT, strong thunderstorms were clustered over Depew,
moving east at 45 mph.
Winds in excess of 30 mph are possible with these storms. Of greater
concern will be a period of heavy rain that will likely cause some
underpass flooding as well as ponding on area roadways. Doppler
radar estimates that a half inch of rain has fallen between 11 PM
and midnight with another half inch possible. The greatest impacts
from the heavy rain will be in the Buffalo metro area.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, Kenmore,
Depew, Tonawanda, Amherst, Lancaster, Williamsville, Elma, Small Boat
Harbor, Blasdell, Elma Center, Woodlawn Beach State Park and Clarence
Center.
This includes Interstate 90 between exits 56 and 49.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Buffalo.
LAT...LON 4298 7889 4301 7856 4282 7856 4278 7882
4278 7886 4277 7887
TIME...MOT...LOC 0407Z 252DEG 41KT 4288 7872
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:47 PM EDT | Special Marine Warning | BUF | 88 min | |
| Jun 10, 9:54 PM EDT | Special Weather Statement | BUF | Niagara | 66 min |
| Jun 10, 9:59 PM EDT | Special Marine Warning | BUF | 91 min | |
| Jun 10, 10:35 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 55 min |
| Jun 10, 10:49 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 56 min |
| Jun 10, 11:07 PM EDT | Special Weather Statement | BUF | Erie | 53 min |
| Jun 10, 11:15 PM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 10, 11:18 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 10, 11:26 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wyoming | 64 min |
| Jun 10, 11:32 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 10, 11:44 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua | 47 min |
| Jun 10, 11:50 PM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 10, 11:51 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 54 min |
| Jun 11, 12:25 AM EDT | Special Weather Statement | BUF | Ontario, Wayne | 65 min |
| Jun 11, 2:26 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis | 64 min |
| Jun 11, 4:18 AM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie, Jefferson | 18 hr |
Nearby
Special Weather Statements in New York, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.